# SDR SWIA202158939

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS549, HAS CORROSION BETWEEN STGR17L TO STGR18L    (C-CHECK RO: 6/20/21) / REMOVED UNSERVICEABLE AND WET INSTALLED NEW FRAME INSERT, NEW ANGLE INSERT, NEW FRAME SPLICE, NEW ANGLE SPLICE AND NEW STRINGER CLEAT AT FS549 BETWEEN STGR17L TO STGR18L REF CRJ-700 SRM 51-42-06-001-001-A01, MHIRJ REO 670-53-31-653 REV --, DATED 2021-05-31 & DWG NO SH670-33100 REV K. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECK GOOD.
